Archivum mathematicum

ISSN 1212-5059 · Volume 56 (2020), No. 2 · Electronic Edition

M.S.B. Elemine Vall, A. Ahmed, A. Touzani, and A. Benkirane
Entropy solutions for parabolic equations in Musielak framework without sign condition and with measure data
pp. 65–106: Abstract, GZIP-PS (588 KiB), PDF (629 KiB)

Eric Klassen and Peter W. Michor
Closed surfaces with different shapes that are indistinguishable by the SRNF
pp. 107–114: Abstract, GZIP-PS (362 KiB), PDF (380 KiB)

Jaroslav Jaroš, Kusano Takaŝi, and Tomoyuki Tanigawa
Oscillation criteria for fourth order half-linear differential equations
pp. 115–125: Abstract, GZIP-PS (407 KiB), PDF (403 KiB)